# SDR DXTA2024012310236

- Difficulty date: December 4, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0358
- Aircraft time: 295 hours, 195 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Disc
- Part number: 746111520
- Part serial: NSN
- Condition: Disconnected
- Location: Aileron
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERON CONTROL: WHILE DOING A FLIGHT CONTROL CHECK PRIOR TO TAKEOFF, THE ROLL DISCONNECTED ON ITS OWN WHEN MOVING THE YOKE FOR ROLL. THE PITCH STAYED CONNECTED. WE RECONNECTED THE FLIGHT CONTROLS USING THE PITCH ROLL DISCONNECT AND FLIGHT CONTROLS WERE BACK TO NORMAL. NEEDS TO BE EVALUATED TO SEE WHY IT WOULD DISCONNECT ON ITS OWN.  REMOVED ROLL SECTOR DISCONNECT ASSEMBLY P/N: 7461115-20 S/N: NA. VERIFIED AN PRESET RIGGING AND INSTALLED NEW ROLL SECTOR DISCONNECT ASSEMBLY. COMPLETED ALL POST INSTALLATION RIGGING/CLEARANCE CHECKS, ALL CHECKS NORMAL REF: CESSNA 680A MM REV. 18 CH. 27-13-00 AND CH 27-10-05.
